# SDR IXXA20161202188

- Difficulty date: November 9, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1518 STRINGER 24R.   SKIN CORRODED. PERFORMED DAMAGED SKIN REPAIR IAW REA 47224REA23.
